# SDR CALA2021101801911

- Difficulty date: October 17, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 58,568 hours, 25,461 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Beam
- Part number: D53472080002000
- Condition: Corroded
- Location: Fr 64-66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-25-3-6221) FLOOR BEAM Y765 BETWEEN FR 64/66 HAS CORROSION DOT 52-30. () REPLACED FLOOR BEAM Y765 BETWEEN FR66 AND FR69. P/N D53472090002 000 BATCH:0003830224 IAW A320 SRM 51-42-11 AND SRM 51-72-11-911- 001. ACCOMPLISHED BY EMP#V934700 AT ST AEROSPACE MOBILE. NR#0015 793
